MAUDE Adverse Event Report: ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD

ABBOTT VASCULAR ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM; BIORESORBABLE SCAFFOLD
Model Number 1235250-12
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/05/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The scaffold remains implanted in the patient.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of restenosis, as listed in the absorb gt1 instructions for use (ifu), is a known patient effect that may be associated with the use of a coronary scaffold in native coronary arteries.Based on the case information, a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.
 
Event or Problem Description
Patient id: (b)(4).It was reported that this was a coronary procedure, performed on (b)(6) 2017, to treat a lesion in the distal circumflex artery.The 2.5 x 12 mm absorb gt1 was implanted without issue.On (b)(6) 2018, coronary angiography was performed and noted in-stent restenosis of 25-50%.The study physician deemed the restenosis as not significant and no intervention was performed.Approximately 2.5 years post procedure, routine coronary angiography noted that the restenosis was now 75%.The patient was asymptomatic and no intervention was performed.The patient condition continues.No additional information was provided.
 
Event or Problem Description
Subsequent to the initial/final mdr report, additional information was provided.The patient was re-hospitalized on (b)(6) 2020 for follow up coronary angiography.The patient experienced no symptoms and coronary angiography was performed on (b)(6) 2020.The restenosis in the distal circumflex was noted to be 90%; however, no intervention was performed at that time.On (b)(6) 2021, coronary intervention was performed.Pre-dilatation was performed using a non-abbott dilatation catheter and 2.25 x 20 mm non-abbott stent was implanted.The patient was discharged to hope on (b)(6) 2021.No additional information was provided.
 
Additional Manufacturer Narrative
Based on the information reviewed, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined and the treatment appears to be related to the circumstances of the procedure.There is no indication of a product quality issue with respect to design, manufacture or labeling of the device.B2: outcomes attributed to ae.

Brand Name
ABSORB GT1 BIORESORBABLE VASCULAR SCAFFOLD SYSTEM
Common Device Name
BIORESORBABLE SCAFFOLD
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key9988790
Report Number2024168-2020-03849
Device Sequence Number17117738
Product Code PNY
UDI-Device Identifier08717648212949
UDI-Public08717648212949
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
P150023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/04/2018
Device Model Number1235250-12
Device Catalogue Number1235250-12
Device Lot Number6100761
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer01/14/2021
Initial Report FDA Received Date04/22/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Disability;
Patient Age78 YR
Patient Weight48